# SDR G1IAN20120427001

- Difficulty date: April 17, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N81MR
- Make and model: Lear 35A
- Aircraft serial: 622
- Aircraft time: 14,750 hours, 12,902 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 307080022
- Part serial: A5728T
- Condition: Erratic
- Location: Lt Engine
- Part time: 2,511 hours, 1,954 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: J, A

## Discrepancy

SUPPLEMENTAL RECORD - THE LEFT FUEL CONTROL UNIT WAS REPLACED WITH A OVERHAULED UNIT.  OPS CHECK NORMAL AND FLIGHT CHECK NORMAL.
